Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Randomized UMD Banach spaces and decoupling inequalities for stochastic integrals


Author: Mark C. Veraar
Journal: Proc. Amer. Math. Soc. 135 (2007), 1477-1486
MSC (2000): Primary 60H05; Secondary 46B09, 46B20
Published electronically: November 14, 2006
MathSciNet review: 2276657
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the equivalence of decoupling inequalities for stochastic integrals and one-sided randomized versions of the UMD property of a Banach space as introduced by Garling.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60H05, 46B09, 46B20

Retrieve articles in all journals with MSC (2000): 60H05, 46B09, 46B20


Additional Information

Mark C. Veraar
Affiliation: Delft Institute of Applied Mathematics, Technical University of Delft, P.O. Box 5031, 2600 GA Delft, The Netherlands
Email: M.C.Veraar@math.tudelft.nl

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08619-9
PII: S 0002-9939(06)08619-9
Keywords: Stochastic integration in Banach spaces, randomized UMD spaces, decoupling inequalities, tangent sequences
Received by editor(s): September 5, 2005
Received by editor(s) in revised form: December 20, 2005
Published electronically: November 14, 2006
Additional Notes: The author is supported by the Netherlands Organisation for Scientific Research (NWO) 639.032.201 and by the Research Training Network HPRN-CT-2002-00281
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.